# SDR QXEA200602555

- Difficulty date: September 8, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 28,473 hours, 4,560 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 YYC - RIGHT WING INBOARD LEADING EDGE SPAR AT STATION YW58.2 HAS CRACKED ATTACH BRACKET FOR BLEED AIR DUCT.  REPAIRED IAW SRM 51-40-11.
